Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Skin fold irritation below stomach, groin, pus, bleeding. On antibiotic cream. Treatment?

I have a severe skin fold irritation (below stomach and groin area) that I think is now an infection. I have tried antibiotic cream at home, but it is oozing puss and blood, is hot to the touch, and is extremely swollen and tender. I am having trouble walking due to the pain and discomfort. Do I need to seek emergency room treatment or can I wait to see my doctor in the office?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

By history there are signs of inflammation and superadded with bacterial infection.
At this stage topical antibiotic creams only may not help.
The area is prone for infection due to skin folds and sweet.
Keep the area clean.
Provide good wound care.
Take a course of antibiotic.
If the infection is not subsiding then check for diabetes.
Do pus culture and sensitivity.
Chosen antibiotics accordingly.
Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor